The 1/n expansion in quantum mechanics

V. M. Vainberg, V. D. Mur, V. S. Popov, A. V. Sergeev, A. V. Shcheblykin

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)269-278
Number of pages10
JournalTheoretical and Mathematical Physics
Volume74
Issue number3
DOIs
Publication statusPublished - Mar 1988
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

Vainberg, V. M., Mur, V. D., Popov, V. S., Sergeev, A. V., & Shcheblykin, A. V. (1988). The 1/n expansion in quantum mechanics. Theoretical and Mathematical Physics, 74(3), 269-278. https://doi.org/10.1007/BF01016620